Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on intersections


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 13 (1962), 281-283
MSC: Primary 04.60
Erratum: Proc. Amer. Math. Soc. 13 (1962), 1000.
MathSciNet review: 0133236
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edward Marczewski, Séparabilité et multiplication cartésienne des espaces topologiques, Fund. Math. 34 (1947), 127–143 (French). MR 0021680
  • [2] R. S. Pierce, Some questions about complete Boolean algebras, Proc. Sympos. Pure Math., Vol. II, American Mathematical Society, Providence, R.I., 1961, pp. 129–140. MR 0138570
  • [3] N. A. Shanin, A theorem from the general theory of sets, C. R. (Doklady) Acad. Sci. URSS (N.S.) 53 (1946), 399–400. MR 0018814
  • [4] N. A. Shanin, On intersection of open subsets in the product of topological spaces, C. R. (Doklady) Acad. Sci. URSS (N.S.) 53 (1946), 499–501. MR 0018815
  • [5] N. A. Šanin, On the product of topological spaces, Trudy Mat. Inst. Steklov. 24 (1948), 112 (Russian). MR 0027310

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.60

Retrieve articles in all journals with MSC: 04.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0133236-4
Article copyright: © Copyright 1962 American Mathematical Society